MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number S613E LUNA VICTORY E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "patient identifier" has not been provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges end user fell out of scooter due to loose bolts from seat plate.
 
Additional Manufacturer Narrative
Only the seat assembly was returned.The four (4) screws that attach the seat plate to the seat were not loose on the returned seat assembly.The nature of the complaint is unknown.
 
Event or Problem Description
Alleges end user fell out of scooter due to loose bolts from seat plate.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7624584
Report Number2530130-2018-00078
Device Sequence Number1397164
Product Code INI
UDI-Device Identifier00606509300254
UDI-Public00606509300254
Combination Product (Y/N)N
PMA/510(K) Number
K092088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS613E LUNA VICTORY E
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;